All Journal Entries Journals

not sure what to do

Jul 19, 2013 - 9 comments
Tags:

what to do

,

cramps

,

Fever



I have been on venlafaxine 150 4 weeks this coming Monday.  I have been running fever and sick at my stomach.  had a lot of constipation that is bad makes me have real hard cramps.  I called the nurse my fever was high I was freezing turned on my electric blanket.  I told her about all this and that my stomach brning was much worse  she said mybe I should get off the 150 and go back to the 75mg.  but the doctor was not in he was gone all week.  I don't know if I did the right thing about going back on the 75.  I am so tired of being sick.  what do my friends think I should have done or do?  I really am seriously worried about this.  I weigh only 92 pounds.  so maybe the meds were too strong?  thank you all I will wait for your help.  charlene

Comments
Post a Comment
4851940 tn?1515694593
by jemma116, Jul 20, 2013
Have been trying to send you a message and also a note, but your settings are set that you are not accepting this.

I have posted a reply to your previous journal with regard to your constipation, so have a read of that.  My fingers hurt too much to keep typing the same information again.

With you feeling freezing and you had a high temperature, you may have a viral or bacterial infection.  Keep drinking plenty of juices and water and take pain relief tablets to lower your fevers.  Follow my advice in your journal with regard to your constipation.

Hope you start to feel better soon.

Best wishes.

3060903 tn?1398565123
by Nighthawk61, Jul 24, 2013
HI MANDY, sorry to hear you're feeling poorly, and hope that you've been able to talk to someone in the medical profession about the amounts of the meds you're taking by now ? let us know how it goes,

hope all is well at home, you deserve all the peace in the world, your beloved husband worked too hard to ensure you're longevity to let your peace of mind be taken for any reason, so i hope those kids are pulling their weight and are being super respectful of you, because that's what we all deserve in our golden years.....

God bless you girl, you're in my thoughts and prayers.
love from Liz

Avatar universal
by mandy876, Jul 24, 2013
thanks liz  kids these days dont show respect the way they should.  they talk back to their parents.  in my youth.  you were not told to not talk back to your parents.  you just knew you respected your parents and showed respect for all adults.  they think only of today.  don't care about tomorrow until it gets here then wonder why they have no money to pay the rent. I do think I am doing better.  those pills were just too  much for me.  I am back on 75mg Effexor.  we went to Dallas yesterday  got lost.  was one hour late for our appointment.  but there next appointment was late,  we had all our paper work dates and names.  she just typed up the report.  she says most people come in and don't have dates doctor names and pills  she said she appreciated us having everything ready.  took us 15 minutes.  so we didn't through her too for behind.  could take up to a year for us to find out anything.  we will find out if we will be accepted or not.  I was so tired we came by the drug stores and got out pill.  and got us a big barbeque sandwich and came home.  tammy got sick we ran to care now clinic and had to wait they finally.  called her.  she was bleeding and they gave her some foaming meds to help stop it.  cost about 90.00. for the meds.  sure hope it works.  I was exhausted I fell sleep and did not wake up until around 2pm.  not like me o usually cant sleep at all.  she has no money.  I love you girl. charlene

Avatar universal
by sara12345, Jul 24, 2013
You can treat your constipation with Miralax and Benefiber,  They are over the counter.  A lot of meds will constipate you.  I have to take those every couple days.  As far as your stomach, have you been drinking some milk or other food as soon as you feel sick to your stomach?  I have suggested this to you in the past.  That's what I do and it works great.  It is worth it to stay on your Effexor.   Or take something over the counter, such as Mylanta or whatever the pharmacist suggests.  Your sick stomach should get better with time as well.  Your fever shouldn't have to do with the Effexor.  You are probably sick with something else, perhaps the stomach flu.  If you are really troubled by it, see your doctor, or if he is out this week, see another doctor. Good luck to you.

Avatar universal
by sara12345, Jul 24, 2013
Mandy,
Have you felt any better with your depression having increased your Effexor?  Would really like to know.  And hope you see my message of help to you above.

Avatar universal
by hopefulforfuture, Jul 25, 2013
hi mandy :) how r u  ...
i have no kids  but still let me chip in  as im in the intermediate generation :)  39 years  ...At least here kids do talk back but they have their positives and negatives  ... unlike us they may be more superficial (consumerist culture )  but more honest  .  They r  more in touch with what they feel and without censoring they talk  ... in a way  thats bad ,, but in a way its good  ..
just my random thoughts  ..


btw  :)  hope your depression gets better  .. hugs  ..

Avatar universal
by mandy876, Jul 25, 2013
hopefulforfuture   that is write they are smarter and grow up faster and smarter.  or they think so. wish they could know there is a tomorrow and they still need to eat and pay bills and buy groceries.  I feel better since I went back on the effexor 75 I think since I am so small it was just too strong for my system.  it did take my headaches away.  now they are back.  I think I have an inner ear infection.  I am dizzy when I stand up.  and y ear ringing is louder.  hugs to you your friend charlene

Avatar universal
by mandy876, Jul 25, 2013
jemma  hi.  I am back on 75mg Effexor.  I feel a lot better.  the only problem my headaches are back.  I think I have an ear infection.  the ringing is louder it wakes me up it gets so loud;  both my niece and I have started on Phillips probiotic intestine regulation.  we both have the same problem.  we had to rush tammy to the clinic.  she had been hurting all day.  she went to take her bath and told me she was bleeding a lot.  I called the clinic and said come on in.  if it was too bad he would have to go to the hospital.  they examined her and her hemmoroid had torn.  she was wearing a wash rag it was bad.  the doctor trie ti push the rest out and gave her some foam med to put on it.  I have never had it that bad.  I tried to get her to let them lance it.  she would not.  it is filled back up today and she is hurting. we are going to eat better.  I told her I wanted a baked potato with everything on it.  sour cream bacon bits and grated cheese.  when we checked out he bought 2 T bone steaks. the best supper we have had in ages.  she charcoaled the steaks out side.  they were yummy. it seems every night my fever goes up.  don't know why.  I will find out soon.  your friend charlne

Avatar universal
by mandy876, Jul 25, 2013
sara12345   I went back to 75mg I am feeling a little better.  my  headaches are back.  I got some phollips probiotic intestine care.  I just started them today.  maybe they will help me with my problem.  I think I have an inner ear infection.  the ringing is so much louder and the gland below my ear is sore and a little swollen.  I guess there is a little infection there.  the ringing gets so loud it wakes me up at night and I cant go back to sleep.  your friend charlene

Post a Comment